# SDR SWAA2021060390072

- Difficulty date: June 4, 2020
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** FWD CARGO COMPARTMENT R/H SIDEPLATE RBL-22 UPPER SURFACE WITH CORROSION FROM STA 489-500A [MARKED 226-029] / REMOVED CORROSION AT FWD CARGO COMPARTMENT R/H SIDE PLATE (SHEILD) RBL 22 UPPER SURFACE FROM STA 489 TO 500A FOUND OUT OF LIMIT IN REFERENCE SRM 51-10-02-06-0 AND 53-00-53-1A-2 FIG 103 DETAIL D; REMOVED AND REPLACED SIDE PLATE (SHEILD) IN REFERENCE SRM 51-40-02-06-0 AND DRAWING 143A8126.
